# SDR KCSA202504051069

- Difficulty date: April 5, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,292 hours, 17,831 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tee Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AUX SPAR VERTICAL "T" CHORD IS CRACKED WBL 429.5
